On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector

Elsner L, Johnson CR, Neumann MM (1982)
Czechoslovak Mathematical Journal 32(1): 99-109.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
PUB-ID

Cite this

Elsner L, Johnson CR, Neumann MM. On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal. 1982;32(1):99-109.
Elsner, L., Johnson, C. R., & Neumann, M. M. (1982). On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal, 32(1), 99-109.
Elsner, L., Johnson, C. R., and Neumann, M. M. (1982). On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal 32, 99-109.
Elsner, L., Johnson, C.R., & Neumann, M.M., 1982. On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal, 32(1), p 99-109.
L. Elsner, C.R. Johnson, and M.M. Neumann, “On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector”, Czechoslovak Mathematical Journal, vol. 32, 1982, pp. 99-109.
Elsner, L., Johnson, C.R., Neumann, M.M.: On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector. Czechoslovak Mathematical Journal. 32, 99-109 (1982).
Elsner, Ludwig, Johnson, Charles R., and Neumann, Michael M. “On the effect of the perturbation of a nonnegative matrix on its Perron eigenvector”. Czechoslovak Mathematical Journal 32.1 (1982): 99-109.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar